MAUDE Adverse Event Report: ANGIODYNAMICS, INC. SOFT-VU; CATHETER, INTRAVASCULAR, DIAGNOSTIC

ANGIODYNAMICS, INC. SOFT-VU; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 10712006
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
Mid 90¿s male with history of recent acute blood loss anemia and gi bleed.Procedure: arteriogram through right groin.The angiodynamics twisted and kinked, inside the patient's vessel.It was very difficult to remove from the sheath.Device was removed intact, without known harm to patient.

Brand Name
SOFT-VU
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
ANGIODYNAMICS, INC.
8 glens falls technical park
glens falls NY 12801
MDR Report Key15190438
Report Number15190438
Device Sequence Number5634148
Product Code DQO
UDI-Device Identifier15051684007740
UDI-Public(01)15051684007740(17)250531(10)5735835
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/26/2022
Report Date (Section F) 07/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10712006
Device Lot Number5735835
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/09/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/09/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA07/26/2022